MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate procedure for benign prostatic hyperplasia, the fiber stopped working.Due to this, the procedure was completed using another device.There were no patient complications.The analysis of the returned device did identify a fiber body break between the control knob and the distal tip.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this device was thoroughly analyzed.Visual and microscopic inspection identified that the fiber was broken between the control knob and distal tip.The fiber also presented severe debris, which is indicative of prolong tissue contact.The fiber was functionally tested with the hene (helium-neon) laser fixture.The aiming beam light did not travel along the fiber body, due to the break.It is likely the damage occurred when excessive force was inadvertently applied to the fiber during heavy tissue contact.Based on analysis results, the interaction between the user and device, caused or contributed to the event.A conclusion code of unintended user error caused or contributed to event was assigned to this investigation.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22890975
Report Number2124215-2025-57950
Device Sequence Number20284344
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)260227(10)33517480
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0033517480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown